PROMOTING ACCESS TO AFRICAN RESEARCH

Quaestiones Mathematicae - Vol 42, No 5 (2019)

Log in or Register to get access to full text downloads.

Remember me or Register

DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Table of Contents

Articles

Approximating solutions of Hammerstein Type equations in Banach Spaces EMAIL FULL TEXT
DOWNLOAD FULL TEXT
O Daman, Abebe R. Tufa, H Zegeye 561-577
http://dx.doi.org/10.2989/16073606.2018.1463299
On lightly and countably compact spaces in ZF EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Kyriakos Keremedis 579-592
http://dx.doi.org/10.2989/16073606.2018.1463300
On countably uniform closed-spaces EMAIL FULL TEXT
DOWNLOAD FULL TEXT
A Hayati, M Namdari, M Paimann 593-604
http://dx.doi.org/10.2989/16073606.2018.1476415
Stochastic dynamics of an HIV/AIDS epidemic model with treatment EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Mozart U. Nsuami, Peter J. Witbooi 605-621
http://dx.doi.org/10.2989/16073606.2018.1478908
A note on admissibility of closed Galois structures EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Tamar Janelidze-Gray 623-629
http://dx.doi.org/10.2989/16073606.2018.1478909
Some inequalities for asymmetric Lp-mean zonoids1 EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Tian Li, Weidong Wang 631-649
On approximation of approximately generalized quadratic functional equation via Lipschitz criteria EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Iz-iddine EL-Fassi 651-663
http://dx.doi.org/10.2989/16073606.2018.1479721
On Amitsur rings EMAIL FULL TEXT
DOWNLOAD FULL TEXT
S Tumurbat 665-672
http://dx.doi.org/10.2989/16073606.2018.1480542
Piecewise polynomials with different smoothness degrees on polyhedral complexes EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Selma Altınok, Neslihan Ös Sipahi 673-685
http://dx.doi.org/10.2989/16073606.2018.1481464
Joint discrete universality for periodic zeta-functions EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Antanas Laurinčikas 687-699
http://dx.doi.org/10.2989/16073606.2018.1481891


ISSN: 1727-933X
AJOL African Journals Online